DOI 10.1186/s12887-025-06293-1
A retrospective analysis of spontaneous reports of suspected adverse drug reactions to triptorelin acetate in a tertiary pediatric medical center: still a lot of preventable harm.
Аннотация
BACKGROUND
Although triptorelin acetate (TA) is generally considered a safe medication, severe adverse drug reactions (ADRs) to triptorelin have occurred. In this study, we present the largest retrospective analysis of ADRs related to TA during the treatment of pediatric central precocious puberty.
METHODS
We describe a total of 38 suspected cases of TA-induced ADRs reported to the pharmacovigilance center of Shenzhen Children's Hospital from September 2015 to December 2022. Causality assessment was carried out using the validated Kramer's algorithm. The severity of ADRs was evaluated using the Modified Hartwig and Siegel Scale.
RESULTS
The most common ADRs attributed to TA were damage to the cutaneous tissues (29.3%) and reactions affecting the systemic and digestive systems (20.7%). The majority (61.1%) of ADRs occurred within 2 h of administration. Among the 12 patients with severe ADRs, the three most frequent symptoms were anaphylactic reactions, hip synovitis, and arthralgia. Additionally, six patients experienced ADRs due to a change in the manufacturing process.
CONCLUSION
The majority of ADRs observed in pediatric cases were type I anaphylactic reactions, which are rare but life-threatening. It is advisable to perform skin prick tests and intradermal tests when switching pharmaceutical manufacturers.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.